# SDR ASAA2016110618584

- Difficulty date: November 6, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,365 hours, 11,482 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC03571
- Condition: Failed
- Location: Nr 2 Fuel Flow
- Part time: 36,864 hours, 11,441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, LOST FUEL FLOW INDICATION FOR NR 2 ENGINE ALL OTHER INDICATIONS NORMAL. ACFT GROUNDED.  FMC CDU BITE SHOWED 2 FAULTS -73-31052 ON FLT LEG 5 AND 6 FOR F/F TRANSMITTER. ACCOMPLISHED FIM 73-31 TASK 801.  REPLACED THE F/F TRANSMITTER IAW AMM 73-31-01. COMPLETED LEAK CHECK AND NO LEAKS NOTED.
